You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1982/8/1
On the Choquet and Bishop-de Leeuw theorems
Download
PDF
- On the Choquet and Bishop-de Leeuw theorems
Article
Original scientific text
Title
On the Choquet and Bishop-de Leeuw theorems
Authors
Silviu Teleman
1
Affiliations
Bucharest, Romania
Banach Center Publications
1982/8/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
455-465
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics